# SDR SWAA2016112109888

- Difficulty date: November 18, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 31,454 hours, 18,265 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Part number: 16135
- Condition: Leaking
- Location: #2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CABIN PRESSURE CONTROL WARNING HORN SOUNDED. EMERGENCY DECLARED AND RETURNED TO DEPARTURE.  R & R NR 2 ENGINE PNEUMATIC BLEED DISTRIBUTION SENSE LINE IAW MM.
